Algebraic Polynomials with Dependent Random Coefficients

K Farahmand, A Nezakati

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages95-104
    JournalCommunications in Applied Analysis
    Volume9
    Issue number1
    Publication statusPublished - Jan 2006

    Cite this

    Farahmand, K ; Nezakati, A. / Algebraic Polynomials with Dependent Random Coefficients. In: Communications in Applied Analysis. 2006 ; Vol. 9, No. 1. pp. 95-104.
    @article{16831b98f23d45e687ecaf491bd16d6f,
    title = "Algebraic Polynomials with Dependent Random Coefficients",
    author = "K Farahmand and A Nezakati",
    year = "2006",
    month = "1",
    language = "English",
    volume = "9",
    pages = "95--104",
    journal = "Communications in Applied Analysis",
    issn = "1083-2564",
    number = "1",

    }

    Farahmand, K & Nezakati, A 2006, 'Algebraic Polynomials with Dependent Random Coefficients', Communications in Applied Analysis, vol. 9, no. 1, pp. 95-104.

    Algebraic Polynomials with Dependent Random Coefficients. / Farahmand, K; Nezakati, A.

    In: Communications in Applied Analysis, Vol. 9, No. 1, 01.2006, p. 95-104.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Algebraic Polynomials with Dependent Random Coefficients

    AU - Farahmand, K

    AU - Nezakati, A

    PY - 2006/1

    Y1 - 2006/1

    M3 - Article

    VL - 9

    SP - 95

    EP - 104

    JO - Communications in Applied Analysis

    T2 - Communications in Applied Analysis

    JF - Communications in Applied Analysis

    SN - 1083-2564

    IS - 1

    ER -